# SDR HEEA954237

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: A469B
- Condition: Failed
- Location: Lighting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB BURNT. REPLACED WITH SERVICEABLE BULB.
